# SDR ASAA0944461

- Difficulty date: January 14, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65C329532
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BETWEEN FS 500G AND FS 520 STR 28R HAS CORROSION.  CUT OUT DAMAGED AREA, FABRICATED REPAIR ANGLE AND FILLER INSTALLED REPAIR PARTS IAW B737 400 SRM 53 30 12.
